# SDR DALA2016112309155

- Difficulty date: April 18, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,574 hours, 49,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1308-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL OVER LONGERON 28R BETWEEN  BS 1308-1320 .  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
